# SDR GTIA040244

- Difficulty date: January 11, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TW - FOUND MAIN CABIN STATION 875 TO 1309 LBL 44 INCHES SEAT TRACK HAS SEVERAL NICKS, GOUGED, LIGHT CORROSION, BARE METAL.  SEAT TRACK AT STATION 1031 TO 937 WAS FOUND TO BE OUT OF LIMITS.  REMOVED SEAT TRACK.  FABRICATED SEAT TRACK.  INSTALLED SEAT TRACK.  (M)
